# SDR AALA202402075169

- Difficulty date: January 28, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: 141A52202
- Condition: Corroded
- Location: Bs 312 Lbl 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR ESCAPE SLIDE FLOOR MOUNTED GIRT BAR TIE DOWN AT BS 312, LBL 54. REPLACED TIE DOWN PER AARD 51-00-05-1.
